# SDR SIMA20140623005

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 14523119413
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND A CHAFE ON A PREVIOUS REPAIR TO FRAME 19 BETWEEN STRINGERS 3R & 4R. ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  R & R PREVIOUS REPAIR ON FRAME 19 BETWEEN STRINGERS 3R & 4R IAW ERS-EM-53MR-526.
